I sarted taking adderall a month ago doc started me on 10mgs. twice a day. This month he upped it.. to 20mgs. the first time i took the 10mg i got nausiated that was it. The first day I took the 20mg the same thing however, today is my second day on it I took one when I got up and one later on around 10pm cause I forgot(so probably no sleep for me). anyway the second one I took today I started to get a little jittery it seemed but my heart rate is of the chain and my pusle is fast also. I could feel my hear beating. I instantly got upset and thought something was going to happen to me it hasnt yet tonight! I want to know is this sometimes normal for your heart to race and pulse be fast? what would cause this? and why did it not do it when i took it the first day and the one I took earlier today but the night one I took made me like this? what is going on? is it normal? please tell me I cant so worried about things like this!! thank you in advance!!
You need to remember that the med you are taking is an amphetamine and the reaction you are having is usually what happens when you do like a big line of speed. Like i tell everyone this medicine is nothing to play with and need to be very careful when taking it. Because you took more than you were suppose to this is probably why your heart is racing and so on. If your not okay by this evening you might want to think about going to the ER before you just completely stop breathing. Oh and one more thing if you miss or forget a dose before just taking another wait a while to take one you probably could have avoided this feeling had you not double dosed but i understand it wasnt on purpose.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 2 answers
Posted 19 Oct 2010 • 2 answers
Posted 13 Aug 2011 • 8 answers
Posted 13 Feb 2012 • 1 answer
Posted 9 Jan 2016 • 0 answers